Loading...
Loading...

Go to the content (press return)

Ejection-collision orbits in the symmetric collinear four–body problem

Author
Alvarez-Ramírez, M.; Barrabés, E.; Medina, M.; Olle, M.
Type of activity
Journal article
Journal
Communications in nonlinear science and numerical simulation
Date of publication
2019-06-15
Volume
71
First page
82
Last page
82
DOI
https://doi.org/10.1016/j.cnsns.2018.10.026 Open in new window
Repository
http://hdl.handle.net/2117/126895 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S1007570418303484?via%3Dihub Open in new window
Abstract
In this paper, we consider the collinear symmetric four-body problem, where four masses and a¿>¿0, are aligned in this order and move symmetrically about their center of mass. We introduce regularized variables to deal with binary collisions as well as McGehee coordinates to study the quadruple collision manifold for a negative value of the energy. The paper is mainly focused on orbits that eject from (or collide to) quadruple collision. The problem has two hyperbolic equilibrium points, loca...
Citation
Alvarez-Ramírez, M., Barrabés, E., Medina, M., Olle, M. Ejection-collision orbits in the symmetric collinear four–body problem. "Communications in nonlinear science and numerical simulation", 15 Juny 2019, vol. 71, p. 82.
Keywords
Binary collisions, Collinear four-body problem, Ejection/collision orbits, Escape criteria, Invariant manifolds
Group of research
SD - UPC Dynamical Systems

Participants